# SDR AALA201705039022

- Difficulty date: April 29, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 49,052 hours, 20,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR, EMERGENCY LIGHT BEZEL HOLDER BROKEN.  R & R THE R2 EMERGENCY EXIT SIGN IAW AMM 33-51-02. OPS CHECKED GOOD.
